# SDR HALA2022062800120

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 40,710 hours, 6,397 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  FUEL T TANK XFR FAULT (FILL T TANK TO MAX CAPACITY THEN FAULTS,TRANSFERS FORWARD OK.) APPEARS TO OVERFILL FROM LEFT INNER // PERFORMED FUEL VALVES TEST. NOTED FUEL AFT XFR VALVE 1 (700QN1) FAILED. REMOVED & REPLACED VALVE ACTUATOR PER AMM 28-27-54. OPS CHECK OK. OKAY FOR SERVICE. ACTUATOR, SINGL OFF 43-2826-9-0002 S/N 51882 ON 43-2826-9-0001 S/N 54849
